Jump to content
CrazyBoards.org

Unbelievable turn of events


Recommended Posts

I found out about a week or two ago that my medication which were suppose to have 2 refills on them had none. I decided I would call a week before the scripts ran out. Anyways my psychiatrist is such a screw up he wrote my script twice and couldn't get it right even the second time. He put a 0 in front of the 2. So the script read "02" which they obviously can't give me 2 refills on cause it looks like I added the 2 there. I guess he accidentally wrote 0 then remembered it was 2 but why didn't he just write the script over a third time? Maybe he was too embarrassed to write a script 3 times I don't know but it has me in a terrible situation. Also more bad news, I called my doctors office, which my pharmacy called multiple times and they said the office was closed or wouldn't go through. So I decided to call them myself this time, and it seems they closed my location, and didn't even say where they moved to, as far as I know they just completely shut down the whole thing. So this would not be so bad if I had 2 refills on my prescriptions like I was suppose to, which would give me enough time to find a new doctor. Now I'm completely screwed I have 2 days of klonopin left, and can't believe I'm in one of those completely messed up benzo situations where I probably can't get a refill in time. This is beyond frustrating. It has to be illegal for a psychiatric office to close everything down, with no warning, no phone call or nothing how is this really happening? Anyone have an idea of what I can do?

Link to comment
Share on other sites

I had something similar happen to me once where a pdoc was let go from a practice not long after I saw him, and they had no incoming pdoc for a few weeks. The practice got another doc (not even a pdoc) to just sign off on med refills for all of the patients until they got a new permanent pdoc. My pdoc finally called me directly and gave me the info for his new practice so I could transfer over. The whole incident was bizarre. I'm still not sure what really happened.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...